# SDR HEEA966355

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 419210E
- Condition: Defective
- Location: Rotor Brake
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON WILL NOT RETRACT. REPLACED WITH SERVICEABLE CALIPER.
